# SDR WTAA960181

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Birdstrike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LAX - BIRD STRIKE REPORTED TO RIGHT NOSE AREA.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION OF AIRCRAFT.  NO DAMAGED DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
